REAL

On the invariance of the arithmetic mean with respect to generalized Bajraktarević means

Grünwald, Richárd and Páles, Zsolt (2022) On the invariance of the arithmetic mean with respect to generalized Bajraktarević means. ACTA MATHEMATICA HUNGARICA, 166 (2). pp. 594-613. ISSN 0236-5294

[img]
Preview
Text
2303.10997.pdf
Available under License Creative Commons Attribution.

Download (215kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 26 Jan 2024 10:14
Last Modified: 26 Jan 2024 10:14
URI: http://real.mtak.hu/id/eprint/186062

Actions (login required)

Edit Item Edit Item